Journal of Mathematical Finance

Vol.4 No.4(2014), Paper ID 48837, 4 pages

DOI:10.4236/jmf.2014.44021

 

Solution of Stochastic Non-Homogeneous Linear First-Order Difference Equations

 

Seifedine Kadry, Abdelkhalak El Hami

 

American University of the Middle East, Egaila, Kuwait
LOFIMS Laboratory, INSA de Rouen, Rouen, France

 

Copyright © 2014 Seifedine Kadry, Abdelkhalak El Hami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Kadry, S. and Hami, A. (2014) Solution of Stochastic Non-Homogeneous Linear First-Order Difference Equations. Journal of Mathematical Finance, 4, 245-248. doi: 10.4236/jmf.2014.44021.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.